68.5K members
1.2M posts
cancel
Showing results for 
Search instead for 
Did you mean: 

Extremely thin hair 6 years after treatment

1 REPLY 1
diweb
Member

Re: Extremely thin hair 6 years after treatment

Hi MrsB

You have picked the right place to have a rant and we are entitled to feel sorry for ourselves once in a while

my hair went very thin on hormone treatment - I’ve been using Nioxin shampoo and conditioner for 4 months now and now have some baby hair coming through and my hairdresser confirmed she can see it going thicker. I know it wont ever be how it was but it feels like a little victory (and we all need those)

Might be worth a try but you need to stick with it 

Di x

Mrs_B
Member

Extremely thin hair 6 years after treatment

No one ever warned me my hair might not grow back. Diagnosed aged 38. All the talk was about managing the post chemo curls!! Well no such luck for me. 6 years post treatment- the whole lot - chemo, surgery, radiotherapy and tamoxifen which I’m on for 10 years.  Eye brows never grew back so had them tattooed, nails thin and worst of all hair is so thin I look bald if the light hits my head. Sick of disguising it with hair thickening fibres that leave stains on my clothes and pillows, feeling like a freak. Am a teacher and I sometimes hear the kids snigger at my bald head. Oh and even my breast care nurse once rang me for advice to pass onto another patient!!! Why do not more health professionals know or warn about this long term side effect.  Rant over...feeling sorry for myself.